# SDR VNAA202208041113

- Difficulty date: August 2, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 45,259 hours, 34,124 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Fault Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO DCA, CREW RECEICED AN IB FLIGHT SPOILER AND IB SPOILERONS CAUTION MESSAGE. THEY RAN THROUGH THE QRH AND DECIDED TO DIVERT TO IAD. THEY DID DECLARE AN EMERGENCY BUT DID NOT HAVE THE CABIN BRACE. FLIGHT LANDED IN IAD WITHOUT FURTHER INCIDENT. INBD FLT SPOILER AND INBD SPOILERON CAUTION MSGS IN FLIGHT / PERFORMED SYSTEM RESET, MESSAGES CLEARED AND DID NOT RETURN."
